# SDR ASAA2016112618819

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,086 hours, 11,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL OVERWING EXIT & L2 & R2 EMERGENCY EXIT EXTERIOR LIGHTS INOP. GROUNDED - YES. EMERGENCY BATTERY PACKS IS FULLY CHARGED FOR SEVEN HOURS PER REF AMM 33-51-06. BATTERY TIME NECESSARY TO CHARGE IS 90 MINUTES. ACCOMPLISHED EMERGENCY LIGHTS TEST REF AMM 33-51-00. ALL LIGHTS OP NRML. NO HISTORY LAST 30 DAYS.
